Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 154, NWS North Platte, NE

July 5, 2015Brown County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2015, 10:08 PM CDT for Brown County, Rock County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2015, 10:08 PM CDT (03:08 UTC)
Expired
Jul 5, 2015, 11:00 PM CDT
In force
52 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Brown County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 4:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1965 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1965 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
2350 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WUUS53 KLBF 060308
SVRLBF
NEC017-149-060400-
/O.NEW.KLBF.SV.W.0154.150706T0308Z-150706T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  WESTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1100 PM CDT

* AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
  AINSWORTH...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  AINSWORTH...BASSETT...LONG PINE...HOFELD LAKE AND JONES LAKE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 234 AND 263.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 173 AND 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4262 9944 4223 9967 4251 10007 4265 10000
TIME...MOT...LOC 0308Z 300DEG 24KT 4254 9995

HAIL...1.00IN
WIND...70MPH

$$
CDC
2 follow-up statements
081 
WWUS53 KLBF 060332
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT SUN JUL 5 2015

NEC017-149-060400-
/O.CON.KLBF.SV.W.0154.000000T0000Z-150706T0400Z/
BROWN NE-ROCK NE-
1032 PM CDT SUN JUL 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN ROCK
AND EAST CENTRAL BROWN COUNTIES UNTIL 1100 PM CDT...

AT 1028 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONG PINE...
AND MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BASSETT.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 243 AND 263.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 173 AND 199.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4240 9991 4264 9983 4262 9944 4223 9967
TIME...MOT...LOC 0332Z 283DEG 26KT 4248 9968

HAIL...0.75IN
WIND...70MPH

$$

MASEK
141 
WWUS53 KLBF 060354
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1054 PM CDT SUN JUL 5 2015

NEC017-149-060403-
/O.EXP.KLBF.SV.W.0154.000000T0000Z-150706T0400Z/
BROWN NE-ROCK NE-
1054 PM CDT SUN JUL 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ROCK AND EAST
CENTRAL BROWN COUNTIES WILL EXPIRE AT 1100 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

IN ADDITION...SEVERE THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 4240 9991 4264 9983 4262 9944 4223 9967
TIME...MOT...LOC 0353Z 283DEG 26KT 4245 9948

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:12 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 5, 7:12 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM CDT SUN JUL 5 2015

.SYNOPSIS...
ISSUED AT 259 PM CDT SUN JUL 5 2015

AT 20Z THE UPPER LEVEL SYNOPTIC FEATURES IMPACTING THE SHORT TERM
FORECAST INCLUDE A NORTHERN STREAM TROUGH TRACKING EASTWARD OVER
SOUTH CENTRAL CANADA...AND A SHORTWAVE TROUGH ROUNDING THE TOP OF
SOUTHWESTERN CONUS RIDGE AND EJECTING INTO THE EASTERN ROCKIES. THE
CANADIAN TROUGH WAS PUSHING A COLD FRONT THROUGH THE NORTHERN PLAINS
AND INTO NORTHWEST NEBRASKA AS OF MID AFTERNOON. SO FAR MOST
CONVECTION HAS BEEN SCATTERED AND POST-FRONTAL AS THE MAIN UPPER
LEVEL FORCING LAGS BEHIND THE FRONT AND THE LOCAL ATMOSPHERE REMAINS
CAPPED TO CONVECTION DUE TO THE ADVECTION OF A WARM EML FROM THE
SOUTHWEST. LOW LEVEL SOUTHERLY FLOW IN ADVANCE OF THE FRONT HAS
BROUGHT WARM AND HUMID CONDITIONS OVER MOST OF THE FORECAST AREA.
WARMEST READINGS ARE IN FAR SOUTHWEST NEBRASKA WHERE DEEPER MIXING
OF THE BOUNDARY LAYER HAS OCCURRED WITH SOME SPOTS APPROACHING
TRIPLE DIGITS. POINTS FURTHER NORTH AND EAST SIT IN THE MID 80S TO
LOW 90S BUT HAVE ELEVATED DEWPOINTS IN THE MID 60S TO NEAR 70.

&&

.UPDATE...
ISSUED AT 511 PM CDT SUN JUL 5 2015

UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH. UPDATED
WINDS...SKY...AND PRECIP QPF.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 259 PM CDT SUN JUL 5 2015

A STRONG COLD FRONT WILL DRIVE SOUTH THROUGH THE CWA AS A SHORTWAVE
TROUGH AXIS ROUNDS THE BASE OF THE UPPER LEVEL LOW OVER SOUTH
CENTRAL CANADA. WARM TEMPERATURES IN THE MID LEVEL WILL LIMIT MOST
CONVECTION OVER THE NEXT COUPLE HOURS...BUT WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL BEGIN DEVELOP ALONG THE FRONT LATER THIS
AFTERNOON AND EVENING AS DEEP LAYER ASCENT INCREASES. CAMS HAVE BEEN
CONSISTENT TODAY WITH ADVERTISING THE MOST WIDESPREAD CONVECTION
OVER THE NORTHERN HALF OF THE CWA...GENERALLY NORTH OF HWY 2.
FURTHER SOUTH MORE ISOLATED TO SCATTERED ACTIVITY IS
EXPECTED...PRIMARILY DRIVEN BY THE SHORTWAVE CURRENTLY MOVING INTO
NORTHERN COLORADO. STEEP MID-LEVEL LAPSE RATES OVERSPREADING THE TOP
OF A THETA-E RICH BOUNDARY LAYER HAVE CONTRIBUTED TO HIGH CAPE
VALUES. BEST CHANCE FOR A COUPLE STORMS WITH LARGE HAIL AND DAMAGING
WINDS WILL LIKELY RESIDE IN NORTHERN NEBRASKA WHERE DEEP LAYER SHEAR
PROFILES ARE MORE FAVORABLE...ALTHOUGH AN ISOLATED SEVERE STORM BACK
INTO SOUTHWEST NEBRASKA CANNOT BE RULED OUT. SEVERE THREAT SHIFTS
NORTH AND EAST OF THE CWA TONIGHT AS THE NOSE OF STRENGTHENING LLJ
WILL LIKELY SEND AN MCS THROUGH EASTERN SOUTH DAKOTA.

LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT THIS EVENING AND
TONIGHT. CONVECTION IS LIKELY TO PERSIST INTO THE OVERNIGHT HOURS IN
THE POST-FRONTAL REGIME AS THE NORTHERN PLAINS SITS IN THE DIVERGENT
RIGHT ENTRANCE REGION OF A STRONG UPPER LEVEL JET STREAK ROUNDING
THE BASE OF THE CANADIAN LOW. LOW LEVEL SOUTHERLY FLOW OVER THE LAST
24 TO 36 HOURS HAS ALLOWED FOR THE POLEWARD FLUX OF RICH GULF
MOISTURE. AN ADDITIONAL SURGE OF MID TO UPPER LEVEL PACIFIC
MONSOONAL MOISTURE WILL ARRIVE AS A SHORTWAVE TROUGH MOVES OUT OF
NORTHERN COLORADO AND INTO THE CENTRAL HIGH PLAINS. THIS MOISTURE
PLUME IS EVIDENT BY A LARGE CLOUD SHIELD AND ANOMALOUS HIGH
DEWPOINTS/PWATS OVER THE INTERMOUNTAIN WEST THIS AFTERNOON. ALL
MODEL GUIDANCE HAS SHOWN THE HIGHEST POTENTIAL FOR HEAVY RAINFALL
ACROSS NEAR THE SD/NEBRASKA BORDER.

SYNOPTIC SCALE SUBSIDENCE OVERSPREADS THE CWA LATE TONIGHT INTO
MONDAY MORNING AS THE UPPER LEVEL LOW KICKS EAST...WHICH WILL BRING
A GRADUAL END TO PRECIPITATION. MUCH COOLER AND DRIER CANADIAN AIR
SPILLS INTO THE NORTHERN AND CENTRAL PLAINS WITH COMFORTABLE HIGHS
ONLY IN THE 70S EXPECTED. STEEP LOW LEVEL LAPSE RATES BENEATH COOL
AIR ALOFT WILL PROMOTE THE DEVELOPMENT OF SHALLOW CUMULUS CLOUDS AND
MAYBE EVEN A FEW ISOLATED SHOWERS DURING THE AFTERNOON HOURS...BUT
CONFIDENCE IN THIS SCENARIO IS TOO LOW TO INCLUDE ANY MENTION OF
POPS IN THE FORECAST AT THIS TIME.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 259 PM CDT SUN JUL 5 2015

MONDAY NIGHT THROUGH WEDNESDAY...COOL PACIFIC HIGH PRESSURE WILL
REMAIN OVER THE FCST AREA. WINDS BECOME SOUTHEAST TUESDAY MORNING
AND BEGIN RETURNING MOISTURE ONTO THE CNTL HIGH PLAINS. THE WRN U.S.
UPPER LEVEL RIDGE VANISHES TO BE REPLACED BY A RIDGE OFF THE WESTERN
ATLANTIC WHICH WILL MIGRATE WEST. THIS ALLOWS AN UPPER LOW OFF THE
CALIFORNIA COAST TO FEED UPPER LEVEL MOISTURE ACROSS THE ROCKIES AND
A WEAK UPPER LEVEL DISTURBANCE SHOULD BE MOVING THRU ERN WY TUESDAY.
THIS DISTURBANCE COULD PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS WRN NEB TUESDAY NIGHT. THIS WAVE WILL LIKE LIFT NORTHEAST
WEDNESDAY. A SECOND DISTURBANCE WILL THEN MOVE OFF OF THE COLORADO
FRONT RANGE WEDNESDAY SUSTAINING SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY AND ALLOWING IT TO ADVANCE EAST A BIT BUT STILL FAVORING
NRN AND WRN NEB.

HIGHS IN THE 70S ARE EXPECTED BOTH DAYS WITH LOWS IN THE 50S. DEW
POINTS REMAIN IN THE 50S.

WEDNESDAY NIGHT THROUGH SUNDAY...THE AFOREMENTIONED RIDGE MIGRATING
WEST THROUGH THE MIDSOUTH AND UPPER LOW OFF THE CALIFORNIA COAST
SPELL TROUBLE FOR THE TEMPERATURE FORECAST. THE UPPER LOW MOVES
ASHORE AND SENDS HOT DESERT AIR INTO THE CNTL PLAINS BEGINNING AS
EARLY AS FRIDAY. THE GEF...GFS AND GEM MODELS HAVE SLOWED THE
WESTWARD MOTION OF THE ATLANTIC RIDGE. THIS HAS NO REAL BEARING ON
THE FORECAST OTHER THAN TO KEEPS HEIGHTS LOW. THE ECM IS VERY FAST
BUILDING THE RIDGE INTO THE FOUR CORNERS BY SUNDAY.

A DRY LINE SHOULD FORM AS LOW PRESSURE DEVELOPS UP AND DOWN THE CNTL
AND NRN HIGH PLAINS. THE DESERT AIR APPEARS TO PLACE THE DRY LINE
EAST OF HIGHWAY 83. THE GEF MODEL WOULD APPEAR TO KEEP THE DRY LINE
WEST OF 83. DISTURBANCES SHOULD COME OFF THE FRONT RANGE THURSDAY
AND FRIDAY PRODUCING SOME CHANCE OF RAIN. THEREAFTER...RAIN CHANCES
DIMINISH AS TEMPERATURES AT H700MB RISE INTO THE TEENS FRIDAY THROUGH
SUNDAY WITH HIGHS IN THE UPPER 80S AND 90S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 710 PM CDT SUN JUL 5 2015

A LINE OF SEVERE THUNDERSTORMS OVER THE WESTERN NEBRASKA SANDHILLS
EARLY THIS EVENING WILL CONTINUE TO PROGRESS TO THE EAST. HAVE
INCLUDED VCTS WITH FROPA AT KLBF AND KVTN. STRONG GUSTY WINDS WITH
THE FRONTAL PASSAGE AND MVFR CIGS BEHIND THE FRONT WITH
RAINSHOWERS EXPECTED THROUGH THE EARLY MORNING. WINDS SLOWLY
DIMINISHING MONDAY MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...CDC
AVIATION...POWER
Hazardous weather outlook, Jul 5, 3:29 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT SUN JUL 5 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-062030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
329 PM CDT SUN JUL 5 2015 /229 PM MDT SUN JUL 5 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A COLD FRONT WILL SURGE SOUTHEAST THROUGH WESTERN AND NORTH
CENTRAL NEBRASKA THIS EVENING AND TONIGHT...WHICH WILL GENERATE
WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE AREA. THE BEST CHANCE FOR
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND
LOCALLY HEAVY RAINFALL WILL BE ACROSS NORTHERN NEBRASKA...GENERALLY
NORTH OF HWY 2. CONDITIONS WILL NOT BE AS FAVORABLE FOR SEVERE
WEATHER FURTHER SOUTH...BUT A FEW STORMS REACHING SEVERE LIMITS CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

CHANCES FOR SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TUESDAY
NIGHT THROUGH THURSDAY. THE POTENTIAL FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN AREAS NORTH OF HIGHWAY 92 IN
PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON
THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Special weather statement, Jul 5, 8:41 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
741 PM MDT SUN JUL 5 2015

NEZ024-035>037-057-059-060230-
ARTHUR NE-HOOKER NE-KEITH NE-LINCOLN NE-LOGAN NE-MCPHERSON NE-
841 PM CDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...
MCPHERSON...SOUTHWESTERN LOGAN...NORTHWESTERN LINCOLN...NORTHEASTERN
KEITH AND SOUTHERN HOOKER COUNTIES UNTIL 930 PM CDT/830 PM MDT/...

AT 735 PM MDT/835 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15
MILES SOUTHEAST OF ARTHUR TO HERSHEY...AND MOVING NORTHEAST AT 30
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  NORTH PLATTE...
  TRYON...
  RINGGOLD...
  BIRDWOOD...
  BUCKTAIL...
  DIAMOND BAR LAKE...
  FLATTS...
  SCHNICK LAKE...
  BIG LAMUNYON FLATS...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 159 AND 176.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 82 AND 109.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 233.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 47.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

POWER
Special weather statement, Jul 5, 8:47 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM MDT SUN JUL 5 2015

NEZ022-060230-
GARDEN NE-
747 PM MDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 830
PM MDT...

AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF LODGEPOLE...OR 14 MILES
NORTHWEST OF CHAPPELL...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CRESCENT LAKE NWR...
  SUGAR LOAF HILL...
  DOGTOWN FLATS...
  DEER LAKE...
  ADAMS FLATS...
  RACKETT...
  MUMPER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

POWER
Local storm report, Jul 5, 9:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     E PAXTON                41.12N 101.36W
07/05/2015                   KEITH              NE   TRAINED SPOTTER

            3 BRANCHES DOWN RANGING FROM 2 TO 5 INCHES.

&&

JGOMEZ
Local storm report, Jul 5, 9:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             1 W WOOD LAKE           42.64N 100.26W
07/05/2015  E1.00 INCH       CHERRY             NE   PUBLIC

            HAIL FELL FOR ABOUT TEN MINUTES.

&&

JGOMEZ
Local storm report, Jul 5, 9:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     31 N STAPLETON          41.93N 100.51W
07/05/2015                   THOMAS             NE   LAW ENFORCEMENT

            SEMI BLOWN OFF THE ROAD AT HIGHWAY 83 MILE MARKER 138.

&&

JGOMEZ
Local storm report, Jul 5, 10:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     8 WNW AINSWORTH         42.59N 100.00W
07/05/2015  M68 MPH          BROWN              NE   AWOS

&&

CCOLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:55 PM CDTSevere Thunderstorm WarningLBFCherry50 min
Jul 5, 8:40 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha50 min
Jul 5, 9:24 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry51 min
Jul 5, 9:34 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas41 min
Jul 5, 9:56 PM CDTSevere Thunderstorm WarningLBFBlaine, Logan, Thomas49 min
Jul 5, 10:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Garfield, Holt, Loup and 2 more51 min
Jul 5, 10:37 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry23 min
Jul 5, 10:59 PM CDTSevere Thunderstorm WarningLBFHolt, Rock46 min
Jul 5, 11:03 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.